A parametric finite element method for fourth order geometric evolution equations

File Description SizeFormat 
triplej.pdfAccepted version659.9 kBAdobe PDFView/Open
Title: A parametric finite element method for fourth order geometric evolution equations
Authors: Barrett, JW
Garcke, H
Nurnberg, R
Item Type: Journal Article
Content Version: Accepted version
Issue Date: 1-Mar-2007
Citation: J COMPUT PHYS Vol.( 222 ) No.( 1 ) pp 441 - 467
URI: http://hdl.handle.net/10044/1/641
Publisher Link: http://dx.doi.org/10.1016/j.jcp.2006.07.026
DOI: 10.1016/j.jcp.2006.07.026
ISSN: 0021-9991
Start Page: 441
End Page: 467
Copyright Statement: © 2006 Elsevier Inc. This is the author’s version of a work that was accepted for publication in Journal of Computational Physics. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Journal of Computational Physics, volume 222, issue 1 (1 March 2007). doi:10.1016/j.jcp.2006.07.026.
Volume: 222
Appears in Collections:Applied Mathematics and Mathematical Physics



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx